i am new to this site and have a question to ask. I have been having this fluttering in my front lower left side of my abdomen for a couple of days it comes and it goes but tonight it is more on going. i have recently been told by my doctor after exrays,MRI and bone denisty test, have osteoperiouses am on a vitamin c and d daily and take my pain meds daily. Please give me some insite as to what could be causing this fluttering or muscle spasms that are occuring more in the lower part of my abdomen kinda above my hip but right on the waist line. Again thank you for giving me info to this matter i am dealing with in case its nothing and normal but i think not normal never have had this feeling before.
This fluttering sensation in abdomen can be due to vitamin D deficiency. Other causes are prolonged exercise, stress and anxiety, anemia, dehydration and deficiency of sodium, potassium, magnesium, and calcium and in serious disorders like myotonia, vascular disorders and neurodegenerative diseases.
Are you having normal menstrual periods or do you have any signs of pregnancy?
Eat healthy nutritious food and keep yourself well hydrated. Also get your Hb levels evaluated for anemia. Usually, these symptoms go away on their own after a balanced diet, but if the symptoms persist then a clinical evaluation by a physician is desirable.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.